MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Model Number XIITP4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to pain at the implant site.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified the implant with minor signs of use.Measurements were made to determine if the device matched print specification and it was confirmed to match the drawing specifications.No malfunction was noticed during product evaluation that would contribute to the event.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Patient had (moderate density) type ii bone.The reported device was located on tooth # 8 and was used for approximately 24 days.Complainant reported that the implant was removed due to pain at the implant site.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14594855
Report Number0001038806-2022-00852
Device Sequence Number5541343
Product Code DZE
UDI-Device Identifier00844868022145
UDI-Public(01)00844868022145(17)260527(10)2021050669
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2026
Device Model NumberXIITP4315
Device Catalogue NumberXIITP4315
Device Lot Number2021050669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale